# SDR UALA2011010300017

- Difficulty date: December 31, 2010
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 46,220 hours, 5,501 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT UPPER DECK ROW 14 INOPERATIVE.   RELAMPED, OPS CHECK OK.
